Simvastatin and cpk

Common Questions and Answers about Simvastatin and cpk

zocor

I was on simvastatin also and my cpk was high and getting higher and they took me off immediatly. as I understand it all statins have the potential to cause cpk to rise. you may want to stop taking it. check w/ your Dr.
If this is raised then there is muscle injury and the drugs should b stopped. If CPK is normal, then the dose and exercise adjustment should help. Fat-soluble statins like Lipitor and Zocor cause more damage than water soluble statins like Pravachol and Crestor. Hence the latter should be tried at lower dose. Possibility of hypothyroidism and diabetes should be ruled out as the presence of either disease can complicate the muscle pain.
we know simvastatin lowers the whole virions, hbvdna, but they didn t study effect on hbsag only lovastatin from red yeast rice has been shown to reduce hbsag, but not the synthetic type of lovastatin i think simvastatin has an effect for sure but not potent enough monotherpy, anyway nobody made the trials yet so one has to try.
yes wait and keep interferon and simvastatin until hbsab>200miu/ml recheck hbsab at 24 weeks please repost hbsag and alt results according to week of treatment.which week is hbsag 0.02iu/ml?
a PA told me a normal CPK level is 180 or below and mine was 800, then 7 days later it had gone up. why did it go up? I was using simvastatin until he told me to stop. what can I do to get it lower? also, I may need surgery to repair a torn leg muscle, what post-operation precautions will I have to take?
Last month my doctor upped by dose from 20mg to 40mg. I told him I was having aches and pains, so he took a cpk test for cardiac enzymes. It was normal, so he told me to stay on the 40mg. In fact he said he has stronger cholesterol medicine if he needs to use them. No dr in the past has ever increased the dose past 20mg. Now I have aching in the top of both of my feet, my arm, and my back. I have had pain before in my body, but this is worse. I am thinking about seeing a different dr.
Symptoms began after one month on zocor. Blood test "normal". Continued on with meds for 3 more months then called Dr.Was told to stop zocor. Waited about 3 months to see if things improved. Legs muscles were tightening and legs feeling tired. Called Dr., blood tests done, "normal" with slight increase in CPK. Dr is spinning me off without any diagnosis to a rheumatologist in another town. My suspicions...zocor caused myositis.
I go with tenofovir + vitD3 20 000 ui in the morning and simvastatin 80mg at night before bed. after taking simvastatin I just feel tired and sleepy immediately and wake up with normal mood with no pain at all. Should I continue with the high dose or more test need to be done to assure the safety ?
The most prominent cholesterol drugs are in the statin family, an array of powerful treatments that includes Mevacor (lovastatin), Lescol (fluvastatin), Pravachol (pravastatin), Zocor (simvastatin), Baycol (cervastatin), and Lipitor (atorvastatin). Many doctors say statin drugs have revolutionized patient care.
I was put on metoprolol200 mg per day, amlodipine 10 mg, and since my high sensitivity c-reactive protein was 8.9, I was put on simvastatin 5mg. The medicine was controlling my blood pressure over the last couple of months but now it is not. I consistently run in the 150/95 range. My resting heart rate stays around 90. Is it normal for meds to just stop working, literally overnight? Should I be concerned about my risk of heart attack or stroke? Any advice is appreciated.
the best approch is tenofovir+vit d3 and keep hbvdna und for 1year at least than tenofovir+simvastatin 80mg (20mg, if no sides go to 40mg and then 80mg)+vit d3+alinia (4-12 weeks) then you add interferon to the above for 96weeks simvastatin must be checked for sides like alt and cpk vit d3 keepin glevels to 50-100ng/ml i think this is the best now
the content of monacolins in red yeast rice must be at least 6mg. alt/ast and cpk must be monitored monthly during the use of anticholesterol drugs and coq10 supplements 200-400mg mut be used.
you are welcome, look at otan post last year, in her case peginterferon plus simvastatin was used and hbsag was cleared before 24weeks i think she started with hbsag around 400iu/ml and simvastatin may have done the trick of faster clearance (there are in vitro studies on sim but human trials never started, sim is too cheap...
Dr's said we'll do a viral load in March and continue with the simvastatin for 1 more month till the draw and consult. They never mentioned a relapse but do the numbers? Any suggestions or ideas? I'm already thinking the worst.
60, but this doesnt increase or decrease interferon results simvastatin requires alt/ast, cpk, creatinine monthly monitoring, it helps prevent hcc, fibrosis and cirrhosis, it is used on cirrhosis patients to improve liver function and it is antiviral with same potency as tenofovir at least in vitro interferon works by lowering intracellular cholesterol so this will increase interferon response.
Metoprolol, Lisinopril, Plavix, Asprin, and Simvastatin. At night, if I'm feeling extra anxiety I take Lorazepam and I'm a lousy sleeper so I take 1/2 an Ambien. Talk about drug city, I'm on ten different meds! When I was experiencing my heart attack I thought, if I get through this, I'm going to count each new day as a blessing. I didn't anticipate that each day would be painful.
I have had MRI's done of the Cervical spine(neck region) and Lumbar spine (lower back) I have a lg hernated disc in my neck and degenetive disc disease with an annular tear in my lower back. I am going to also request my doctors to do an MRI of Thoracic spine (middle back) because they haven't done an MRI of that section yet. I am not sure if the mid back problems is caused by these issues I know I have. I would suggest you dig into the problem more.
MedHelp Health Answers